# SDR YENA2022112801157

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 02132
- Aircraft time: 72,540 hours, 26,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2449
- Condition: Failed
- Location: 11wl
- Part time: 86,345 hours, 32,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2752, SJU-TPA. 'ESPU 11WL FAULT; REMOVED AND REPLACED ESPU 11WL IAW AMM 33-51-38, OPS CHECKS OK.'
